# SDR SWAA2024041557991

- Difficulty date: March 1, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRAP BETWEEN LEFT AND RIGHT TRANSITION RAILS AT STA. 767 HAS CORROSION. DOT L260<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT STRAP WITH NEW STRAP PN: 146A9401-4ATSMRO PO: 1084623.1 IAW DWG 146A9401-4 REV C AND B737 SRM 53-00-53-1A-2;[02] VERIFIED REMOVE AND REPLACE AFT CARGO COMPARTMENT STRAP WITH NEW STRAP P/N: 146A9401-4ATSMRO PO: 1084623.1 IAW DWG 146A9401-4 REV C AND B737 SRM 53-00-53-1A-2
